# SDR 2009FA0000586

- Difficulty date: June 26, 2009
- Submitted: June 26, 2009
- Operation: General aviation
- Aircraft: N60FT
- Make and model: Cessna 550
- Aircraft serial: 5500470
- Aircraft time: 6,681 hours, 6,153 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 0110049010
- Condition: Malfunctioned
- Location: Instrument Panel
- Part time: 254 hours, 156 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH TRANSPONDERS LOSE ALTITUDE INPUT FOR 1 MINUTE WHEN SWITCHING BETWEEN ADC 1 AND ADC 2. MFG TECH SUPPORT STATED THEY ENGINEERED A 1 MINUTE DELAY IN ALTITUDE REPORTING AFTER RECEIVING A VALID ALTITUDE AND INCORPORATED THE DELAY IN A SOFTWARE REVISION BEFORE THE 2.09 REVISION. THE MFG TECH DID NOT KNOW THE EXACT SOFTWARE REVISION IT WAS INCORPORATED ON.
